# SDR ASAA11510147

- Difficulty date: July 18, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 19,369 hours, 5,752 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P7212
- Condition: Faulty
- Location: Apu Bay
- Part time: 9,670 hours, 8,269 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

ON CLIMB AND DESCENT NOTICED A STRONG "DIRTY SOCK" SMELL IN THE COCKPIT.  FOUND OIL IN APU LOAD COMPRESSOR DRAIN CAVITY.  REPLACED APU PER TASK CARD 78349010.  DURING OPS CHECK FOUND BLEED AIR DUCT LEAKING.  REPLACED DUCT.  LEAK CHECK GOOD & COMPLETED AMM REF 49 11 00 400 802 PG 10 ITEM 5 (A D).  COMPLETED LEAK & OPS CHECK PER AMM 49 11 00 710 801.
